Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Proper pseudocompact extensions of compact abelian group topologies


Authors: W. W. Comfort and Lewis C. Robertson
Journal: Proc. Amer. Math. Soc. 86 (1982), 173-178
MSC: Primary 22B05; Secondary 22D05, 54H99
MathSciNet review: 663891
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact Abelian group $ G$ admits a strictly finer pseudocompact topological group topology if and only if the weight of $ G$ is uncountable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05, 22D05, 54H99

Retrieve articles in all journals with MSC: 22B05, 22D05, 54H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663891-4
PII: S 0002-9939(1982)0663891-4
Keywords: Compact Abelian group, pseudocompact group
Article copyright: © Copyright 1982 American Mathematical Society